Recurrent late drug-eluting stent thrombosis upon discontinuation of antiplatelet therapy

Indu Varghese, Ayrin Ummer, Michele Roesle, Subhash Banerjee, Emmanouil S. Brilakis

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Stent thrombosis is a rare but serious complication of percutaneous coronary intervention. Stent thrombosis usually occurs early after stent implantation but can occasionally occur late, especially when drug-eluting stents are used. We report a case of recurrent late paclitaxel-eluting stent thrombosis (8 and 21 months after initial stent implantation) upon discontinuation of dual antiplatelet therapy.

Original languageEnglish (US)
Pages (from-to)179-181
Number of pages3
JournalCardiovascular Revascularization Medicine
Volume9
Issue number3
DOIs
StatePublished - Jul 2008

Fingerprint

Drug-Eluting Stents
Stents
Thrombosis
Therapeutics
Percutaneous Coronary Intervention
Paclitaxel

Keywords

  • Acute myocardial infarction
  • Drug-eluting stents
  • Stent thrombosis

ASJC Scopus subject areas

  • Molecular Medicine
  • Cardiology and Cardiovascular Medicine
  • Surgery

Cite this

Recurrent late drug-eluting stent thrombosis upon discontinuation of antiplatelet therapy. / Varghese, Indu; Ummer, Ayrin; Roesle, Michele; Banerjee, Subhash; Brilakis, Emmanouil S.

In: Cardiovascular Revascularization Medicine, Vol. 9, No. 3, 07.2008, p. 179-181.

Research output: Contribution to journalArticle

@article{aa43bdbb8fe341eaa4a99bb954df50b5,
title = "Recurrent late drug-eluting stent thrombosis upon discontinuation of antiplatelet therapy",
abstract = "Stent thrombosis is a rare but serious complication of percutaneous coronary intervention. Stent thrombosis usually occurs early after stent implantation but can occasionally occur late, especially when drug-eluting stents are used. We report a case of recurrent late paclitaxel-eluting stent thrombosis (8 and 21 months after initial stent implantation) upon discontinuation of dual antiplatelet therapy.",
keywords = "Acute myocardial infarction, Drug-eluting stents, Stent thrombosis",
author = "Indu Varghese and Ayrin Ummer and Michele Roesle and Subhash Banerjee and Brilakis, {Emmanouil S.}",
year = "2008",
month = "7",
doi = "10.1016/j.carrev.2007.06.003",
language = "English (US)",
volume = "9",
pages = "179--181",
journal = "Cardiovascular Revascularization Medicine",
issn = "1553-8389",
publisher = "Elsevier Inc.",
number = "3",

}

TY - JOUR

T1 - Recurrent late drug-eluting stent thrombosis upon discontinuation of antiplatelet therapy

AU - Varghese, Indu

AU - Ummer, Ayrin

AU - Roesle, Michele

AU - Banerjee, Subhash

AU - Brilakis, Emmanouil S.

PY - 2008/7

Y1 - 2008/7

N2 - Stent thrombosis is a rare but serious complication of percutaneous coronary intervention. Stent thrombosis usually occurs early after stent implantation but can occasionally occur late, especially when drug-eluting stents are used. We report a case of recurrent late paclitaxel-eluting stent thrombosis (8 and 21 months after initial stent implantation) upon discontinuation of dual antiplatelet therapy.

AB - Stent thrombosis is a rare but serious complication of percutaneous coronary intervention. Stent thrombosis usually occurs early after stent implantation but can occasionally occur late, especially when drug-eluting stents are used. We report a case of recurrent late paclitaxel-eluting stent thrombosis (8 and 21 months after initial stent implantation) upon discontinuation of dual antiplatelet therapy.

KW - Acute myocardial infarction

KW - Drug-eluting stents

KW - Stent thrombosis

UR - http://www.scopus.com/inward/record.url?scp=46149083941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46149083941&partnerID=8YFLogxK

U2 - 10.1016/j.carrev.2007.06.003

DO - 10.1016/j.carrev.2007.06.003

M3 - Article

C2 - 18606381

AN - SCOPUS:46149083941

VL - 9

SP - 179

EP - 181

JO - Cardiovascular Revascularization Medicine

JF - Cardiovascular Revascularization Medicine

SN - 1553-8389

IS - 3

ER -